Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 59, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 26, 2011, 2:10 AM CDT for Jackson County, Matagorda County, Wharton County, Texas. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 2:10 AM CDT (07:10 UTC)
- Expired
- May 26, 2011, 3:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Jackson County, TX, Matagorda County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 151 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 2:18 AM CDT | TSTM WND GST 70 | Edna, TX | ESTIMATED AT THE JAIL. |
| May 26, 2:50 AM CDT | HAIL 1.75 | Blessing, TX | |
| May 26, 3:00 AM CDT | TSTM WND DMG | Palacios, TX | POWER LINES DOWNED. TRANSFORMER ON FIRE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:01 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4864 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
096
WUUS54 KHGX 260710
SVRHGX
TXC239-321-481-260800-
/O.NEW.KHGX.SV.W.0059.110526T0710Z-110526T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
210 AM CDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACKSON COUNTY IN SOUTHEAST TEXAS...
MATAGORDA COUNTY IN SOUTHEAST TEXAS...
SOUTHWESTERN WHARTON COUNTY IN SOUTHEAST TEXAS...
* UNTIL 300 AM CDT
* AT 200 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED 12 MILES SOUTHEAST OF
GANADO...OR 16 MILES SOUTH OF EL CAMPO...AND MOVING SOUTHEAST AT 35
MPH. ADDITIONAL STRONG STORMS CURRENTLY LOCATED IN LAVACA COUNTY
WILL LIKELY MOVE SOUTHEAST INTO JACKSON COUNTY.
* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
LIMITED TO MIDFIELD...BLESSING...GANADO...LA WARD...
PALACIOS...MARKHAM...EDNA AND BAY CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 2838 9639 2849 9626 2860 9600 2863 9600
2856 9623 2864 9625 2868 9621 2863 9632
2866 9633 2868 9641 2872 9640 2869 9644
2870 9664 2901 9683 2907 9693 2918 9678
2931 9646 2876 9561 2849 9622 2837 9638
TIME...MOT...LOC 0707Z 323DEG 31KT 2892 9630
$$1 follow-up statement
109
WWUS54 KHGX 260742
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
242 AM CDT THU MAY 26 2011
TXC239-321-481-260800-
/O.CON.KHGX.SV.W.0059.000000T0000Z-110526T0800Z/
WHARTON TX-JACKSON TX-MATAGORDA TX-
242 AM CDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR MATAGORDA...JACKSON AND WHARTON COUNTIES...
AT 236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LARGE CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS STRETCHED FROM NEAR THE SOUTH TEXAS NUCLEAR PLANT
TO LA WARD...MOVING SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PALACIOS...WADSWORTH AND MATAGORDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 2838 9639 2849 9626 2860 9600 2863 9600
2856 9623 2864 9625 2868 9621 2863 9632
2866 9633 2868 9641 2872 9640 2869 9644
2870 9664 2901 9683 2907 9693 2918 9678
2910 9656 2876 9561 2849 9622 2837 9638
TIME...MOT...LOC 0741Z 310DEG 24KT 2882 9608
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:55 PM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, May 25, 9:55 PM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 955 PM CDT WED MAY 25 2011 .DISCUSSION... CAP OBVIOUSLY BUSTED AND HAVE A SCT STORMS DEVELOPING ALONG THE DRYLINE/FRONTAL BOUNDARY MOVING INTO THE NRN PART OF THE CWA. STORMS HAVE BEEN PULSING UP AND DOWN AND WOULD GENERALLY EXPECT A WEAKENING TREND OVERNIGHT...BUT IN THE NEAR TERM LOOKING FOR A POSSIBLE MERGER OF STORMS NEAR THE GRIMES/WALKER/MONTGOMERY BORDER. NUDGED POPS UP OVERNIGHT...AND CANNOT RULE OUT AT LEAST SOME SCT ACTIVITY FURTHER SOUTH AS NAM12 AND ECMWF SUGGEST...BUT GENERALLY LOOKING FOR THE SVR STUFF TO TAPER OFF IN THE NEXT COUPLE HOURS. 47 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 66 92 71 95 73 / 60 10 10 10 10 HOUSTON (IAH) 74 94 72 94 74 / 40 10 10 10 10 GALVESTON (GLS) 78 86 76 86 77 / 30 10 10 10 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. &&
Hazardous weather outlook, May 25, 3:03 PM CDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 303 PM CDT WED MAY 25 2011 TXZ163-164-176>179-195>200-210>214-226-227-235>238-262015- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 303 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY LATE THIS AFTERNOON THROUGH MIDNIGHT...NORTH OF OF THE HOUSTON METRO AREA. A FRONT WILL PUSH INTO SOUTHEAST TEXAS TONIGHT AND A FEW THUNDERSTORMS COULD DEVELOP ALONG IT. SHOULD THE THUNDERSTORMS BREAK THROUGH THE CAPPING INVERSION...THE STORMS COULD BECOME SEVERE GIVEN STRONG INSTABILITY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. ANY THUNDERSTORM ACTIVITY SHOULD END BEFORE MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.
In the hours before
Local storm report, May 26, 12:47 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1247 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SNOOK 30.49N 96.47W
05/25/2011 E0.75 INCH BURLESON TX TRAINED SPOTTER
0911 PM HAIL SOMERVILLE 30.35N 96.53W
05/25/2011 E1.00 INCH BURLESON TX EMERGENCY MNGR
0930 PM HAIL SEBASTOPOL 30.91N 95.25W
05/25/2011 E0.75 INCH TRINITY TX PUBLIC
1025 PM HAIL 4 E BURTON 30.18N 96.53W
05/25/2011 E0.75 INCH WASHINGTON TX LAW ENFORCEMENT
COLD MILL RD
1028 PM HAIL 3 W HUNTSVILLE 30.71N 95.60W
05/25/2011 E0.75 INCH WALKER TX EMERGENCY MNGR
1030 PM HAIL 2 S HUNTSVILLE 30.68N 95.55W
05/25/2011 E1.00 INCH WALKER TX TRAINED SPOTTER
1040 PM HAIL 4 W HUNTSVILLE 30.71N 95.62W
05/25/2011 E1.75 INCH WALKER TX EMERGENCY MNGR
1041 PM HAIL 4 WSW BRENHAM 30.14N 96.46W
05/25/2011 E0.25 INCH WASHINGTON TX LAW ENFORCEMENT
1054 PM HAIL 6 NE NEW WAVERLY 30.60N 95.41W
05/25/2011 E1.75 INCH WALKER TX PUBLIC
1054 PM HAIL 4 S HUNTSVILLE 30.65N 95.55W
05/25/2011 E0.88 INCH WALKER TX PUBLIC
1130 PM HAIL 2 N CLEVELAND 30.37N 95.08W
05/25/2011 E1.75 INCH LIBERTY TX LAW ENFORCEMENT
1130 PM HAIL COLUMBUS 29.70N 96.55W
05/25/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1138 PM HAIL 6 W CLEVELAND 30.34N 95.18W
05/25/2011 E0.75 INCH MONTGOMERY TX LAW ENFORCEMENT
1149 PM TORNADO 7 N PLUM GROVE 30.30N 95.09W
05/25/2011 LIBERTY TX PUBLIC
1150 PM HAIL 12 SSE COLUMBUS 29.54N 96.48W
05/25/2011 E1.75 INCH COLORADO TX LAW ENFORCEMENT
GOLF BALL SIZE HAIL IN ALTAIR AT THE INTERSECTION OF
HIGHWAYS 71 AND 98.
1150 PM HAIL 9 S COLUMBUS 29.57N 96.55W
05/25/2011 E1.75 INCH COLORADO TX LAW ENFORCEMENT
1200 AM HAIL WEIMAR 29.70N 96.78W
05/26/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1203 AM HAIL WEIMAR 29.70N 96.78W
05/26/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1215 AM TORNADO KENEFICK 30.11N 94.85W
05/26/2011 LIBERTY TX LAW ENFORCEMENT
TREES DOWN ON FM 1008. SOME BLOCKING STREETS.
1224 AM TSTM WND DMG 6 SSE DAYTON 29.97N 94.86W
05/26/2011 LIBERTY TX LAW ENFORCEMENT
TREES BLOWN DOWN IN WESTLAKE.
&&
47Local storm report, May 26, 12:59 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1259 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SNOOK 30.49N 96.47W
05/25/2011 E0.75 INCH BURLESON TX TRAINED SPOTTER
0911 PM HAIL SOMERVILLE 30.35N 96.53W
05/25/2011 E1.00 INCH BURLESON TX EMERGENCY MNGR
0930 PM HAIL SEBASTOPOL 30.91N 95.25W
05/25/2011 E0.75 INCH TRINITY TX PUBLIC
1025 PM HAIL 4 E BURTON 30.18N 96.53W
05/25/2011 E0.75 INCH WASHINGTON TX LAW ENFORCEMENT
COLD MILL RD
1028 PM HAIL 3 W HUNTSVILLE 30.71N 95.60W
05/25/2011 E0.75 INCH WALKER TX EMERGENCY MNGR
1030 PM HAIL 2 S HUNTSVILLE 30.68N 95.55W
05/25/2011 E1.00 INCH WALKER TX TRAINED SPOTTER
1040 PM HAIL 4 W HUNTSVILLE 30.71N 95.62W
05/25/2011 E1.75 INCH WALKER TX EMERGENCY MNGR
1041 PM HAIL 4 WSW BRENHAM 30.14N 96.46W
05/25/2011 E0.25 INCH WASHINGTON TX LAW ENFORCEMENT
1054 PM HAIL 6 NE NEW WAVERLY 30.60N 95.41W
05/25/2011 E1.75 INCH WALKER TX PUBLIC
1054 PM HAIL 4 S HUNTSVILLE 30.65N 95.55W
05/25/2011 E0.88 INCH WALKER TX PUBLIC
1130 PM HAIL 2 N CLEVELAND 30.37N 95.08W
05/25/2011 E1.75 INCH LIBERTY TX LAW ENFORCEMENT
1130 PM HAIL COLUMBUS 29.70N 96.55W
05/25/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1138 PM HAIL 6 W CLEVELAND 30.34N 95.18W
05/25/2011 E0.75 INCH MONTGOMERY TX LAW ENFORCEMENT
1149 PM TORNADO 7 N PLUM GROVE 30.30N 95.09W
05/25/2011 LIBERTY TX PUBLIC
1150 PM HAIL 12 SSE COLUMBUS 29.54N 96.48W
05/25/2011 E1.75 INCH COLORADO TX LAW ENFORCEMENT
GOLF BALL SIZE HAIL IN ALTAIR AT THE INTERSECTION OF
HIGHWAYS 71 AND 98.
1150 PM HAIL 9 S COLUMBUS 29.57N 96.55W
05/25/2011 E1.75 INCH COLORADO TX LAW ENFORCEMENT
1200 AM HAIL WEIMAR 29.70N 96.78W
05/26/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1203 AM HAIL WEIMAR 29.70N 96.78W
05/26/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1215 AM TORNADO KENEFICK 30.11N 94.85W
05/26/2011 LIBERTY TX LAW ENFORCEMENT
TREES DOWN ON FM 1008. SOME BLOCKING STREETS.
1224 AM TSTM WND DMG 6 SSE DAYTON 29.97N 94.86W
05/26/2011 LIBERTY TX LAW ENFORCEMENT
TREES BLOWN DOWN IN WESTLAKE.
1255 AM HAIL SHERIDAN 29.49N 96.67W
05/26/2011 E2.75 INCH COLORADO TX LAW ENFORCEMENT
&&
47Special weather statement, May 26, 1:27 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
127 AM CDT THU MAY 26 2011
TXZ213-237-238-260730-
BRAZORIA-GALVESTON-HARRIS-
127 AM CDT THU MAY 26 2011
...STRONG THUNDERSTORM OVER THE CITY OF HOUSTON...
AT 124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HOUSTON...MOVING SOUTHEAST AT 20 MPH.
UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...SEABROOK...SAN JACINTO
STATE PARK...MEMORIAL...WEST UNIVERSITY PLACE...WEBSTER...TAYLOR LAKE
VILLAGE...SPRING VALLEY...SOUTH HOUSTON...PINEY POINT VILLAGE...
PEARLAND...PASADENA...NASSAU BAY...MORGAN'S POINT...LEAGUE CITY...LA
PORTE...JACINTO CITY...HUNTERS CREEK VILLAGE...HOUSTON...HILSHIRE
VILLAGE...HIGHLANDS...GALENA PARK...FRIENDSWOOD...EL LAGO...DEER
PARK...CLOVERLEAF...CHANNELVIEW...BUNKER HILL VILLAGE...BELLAIRE AND
BAYTOWN.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 2970 9497 2970 9503 2969 9499 2968 9498
2965 9501 2963 9500 2962 9499 2959 9499
2941 9514 2969 9557 2990 9551 2982 9494
TIME...MOT...LOC 0627Z 295DEG 17KT 2974 9540Local storm report, May 26, 1:33 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
133 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SNOOK 30.49N 96.47W
05/25/2011 E0.75 INCH BURLESON TX TRAINED SPOTTER
0907 PM HAIL LAKE SOMERVILLE DAM 30.32N 96.53W
05/25/2011 E0.88 INCH WASHINGTON TX TRAINED SPOTTER
NICKEL SIZED HAIL ON COUNTY ROAD 416.
0911 PM HAIL SOMERVILLE 30.35N 96.53W
05/25/2011 E1.00 INCH BURLESON TX EMERGENCY MNGR
0930 PM HAIL SEBASTOPOL 30.91N 95.25W
05/25/2011 E0.75 INCH TRINITY TX PUBLIC
1025 PM HAIL 4 E BURTON 30.18N 96.53W
05/25/2011 E0.75 INCH WASHINGTON TX LAW ENFORCEMENT
PENNY SIZED HAIL ON OLD MILL ROAD
1028 PM HAIL 3 W HUNTSVILLE 30.71N 95.60W
05/25/2011 E0.75 INCH WALKER TX EMERGENCY MNGR
1030 PM HAIL 2 S HUNTSVILLE 30.68N 95.55W
05/25/2011 E1.00 INCH WALKER TX TRAINED SPOTTER
1040 PM HAIL 4 W HUNTSVILLE 30.71N 95.62W
05/25/2011 E1.75 INCH WALKER TX EMERGENCY MNGR
GOLFBALL SIZED HAIL AT INTERSECTION OF STATE HIGHWAY 30
AND FM HIGHWAY 1791.
1041 PM HAIL BRENHAM 30.16N 96.40W
05/25/2011 E0.50 INCH WASHINGTON TX LAW ENFORCEMENT
PEA TO DIME SIZED HAIL IN BRENHAM AND ON US HIGHWAY 290
AND LANGE LAKE ROAD.
1054 PM HAIL 6 NE NEW WAVERLY 30.60N 95.41W
05/25/2011 E1.75 INCH WALKER TX PUBLIC
GOLFBALL SIZED HAIL AT STATE HIGHWAY 150 AND FM HIGHWAY
1097
1054 PM HAIL 4 S HUNTSVILLE 30.65N 95.55W
05/25/2011 E0.88 INCH WALKER TX PUBLIC
NICKEL SIZED HAIL AT ELKINS LAKE
1130 PM HAIL COLUMBUS 29.70N 96.55W
05/25/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1130 PM HAIL 2 N CLEVELAND 30.37N 95.08W
05/25/2011 E1.75 INCH LIBERTY TX LAW ENFORCEMENT
1138 PM HAIL 6 W CLEVELAND 30.34N 95.18W
05/25/2011 E0.75 INCH MONTGOMERY TX LAW ENFORCEMENT
PENNY SIZED HAIL IN FOSTORIA
1149 PM TORNADO 7 N PLUM GROVE 30.30N 95.09W
05/25/2011 LIBERTY TX PUBLIC
1150 PM HAIL 9 S COLUMBUS 29.57N 96.55W
05/25/2011 E1.75 INCH COLORADO TX LAW ENFORCEMENT
1150 PM HAIL 12 SSE COLUMBUS 29.54N 96.48W
05/25/2011 E1.75 INCH COLORADO TX LAW ENFORCEMENT
GOLF BALL SIZE HAIL IN ALTAIR AT THE INTERSECTION OF
HIGHWAYS 71 AND 98.
1200 AM HAIL WEIMAR 29.70N 96.78W
05/26/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1203 AM HAIL WEIMAR 29.70N 96.78W
05/26/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1215 AM TORNADO KENEFICK 30.11N 94.85W
05/26/2011 LIBERTY TX LAW ENFORCEMENT
TREES DOWN ON FM 1008. SOME BLOCKING STREETS.
1224 AM TSTM WND DMG 6 SSE DAYTON 29.97N 94.86W
05/26/2011 LIBERTY TX LAW ENFORCEMENT
TREES BLOWN DOWN IN WESTLAKE.
1255 AM HAIL SHERIDAN 29.49N 96.67W
05/26/2011 E2.75 INCH COLORADO TX LAW ENFORCEMENT
0118 AM HAIL WINNIE 29.82N 94.38W
05/26/2011 E1.75 INCH CHAMBERS TX LAW ENFORCEMENT
&&
47Local storm report, May 26, 1:49 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
149 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SNOOK 30.49N 96.47W
05/25/2011 E0.75 INCH BURLESON TX TRAINED SPOTTER
0907 PM HAIL LAKE SOMERVILLE DAM 30.32N 96.53W
05/25/2011 E0.88 INCH WASHINGTON TX TRAINED SPOTTER
NICKEL SIZED HAIL ON COUNTY ROAD 416.
0911 PM HAIL SOMERVILLE 30.35N 96.53W
05/25/2011 E1.00 INCH BURLESON TX EMERGENCY MNGR
0930 PM HAIL SEBASTOPOL 30.91N 95.25W
05/25/2011 E0.75 INCH TRINITY TX PUBLIC
1025 PM HAIL 4 E BURTON 30.18N 96.53W
05/25/2011 E0.75 INCH WASHINGTON TX LAW ENFORCEMENT
PENNY SIZED HAIL ON OLD MILL ROAD
1028 PM HAIL 3 W HUNTSVILLE 30.71N 95.60W
05/25/2011 E0.75 INCH WALKER TX EMERGENCY MNGR
1030 PM HAIL 2 S HUNTSVILLE 30.68N 95.55W
05/25/2011 E1.00 INCH WALKER TX TRAINED SPOTTER
1040 PM HAIL 4 W HUNTSVILLE 30.71N 95.62W
05/25/2011 E1.75 INCH WALKER TX EMERGENCY MNGR
GOLFBALL SIZED HAIL AT INTERSECTION OF STATE HIGHWAY 30
AND FM HIGHWAY 1791.
1041 PM HAIL BRENHAM 30.16N 96.40W
05/25/2011 E0.50 INCH WASHINGTON TX LAW ENFORCEMENT
PEA TO DIME SIZED HAIL IN BRENHAM AND ON US HIGHWAY 290
AND LANGE LAKE ROAD.
1054 PM HAIL 4 S HUNTSVILLE 30.65N 95.55W
05/25/2011 E0.88 INCH WALKER TX PUBLIC
NICKEL SIZED HAIL AT ELKINS LAKE
1054 PM HAIL 6 NE NEW WAVERLY 30.60N 95.41W
05/25/2011 E1.75 INCH WALKER TX PUBLIC
GOLFBALL SIZED HAIL AT STATE HIGHWAY 150 AND FM HIGHWAY
1097
1130 PM HAIL COLUMBUS 29.70N 96.55W
05/25/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1132 PM HAIL 2 N CLEVELAND 30.37N 95.08W
05/25/2011 E1.75 INCH LIBERTY TX LAW ENFORCEMENT
GOLFBALL SIZED HAIL AT INTERSECTION OF FM HIGHWAY 1725
AND TONY TAP ROAD
1138 PM HAIL 6 W CLEVELAND 30.34N 95.18W
05/25/2011 E0.75 INCH MONTGOMERY TX LAW ENFORCEMENT
PENNY SIZED HAIL IN FOSTORIA
1140 PM HAIL CLEVELAND 30.34N 95.08W
05/25/2011 E1.75 INCH LIBERTY TX LAW ENFORCEMENT
GOLFBALL SIZED HAIL ALL AROUND CLEVELAND
1145 PM HAIL SPLENDORA 30.23N 95.16W
05/25/2011 E0.75 INCH MONTGOMERY TX LAW ENFORCEMENT
1149 PM TORNADO 7 N PLUM GROVE 30.30N 95.09W
05/25/2011 LIBERTY TX PUBLIC
PUBLIC REPORT. NO CONFIRMATION OF DAMAGE.
1150 PM HAIL 9 S COLUMBUS 29.57N 96.55W
05/25/2011 E1.75 INCH COLORADO TX LAW ENFORCEMENT
1150 PM HAIL 12 SSE COLUMBUS 29.54N 96.48W
05/25/2011 E1.75 INCH COLORADO TX LAW ENFORCEMENT
GOLF BALL SIZE HAIL IN ALTAIR AT THE INTERSECTION OF
HIGHWAYS 71 AND 98.
1200 AM HAIL WEIMAR 29.70N 96.78W
05/26/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1203 AM HAIL WEIMAR 29.70N 96.78W
05/26/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1215 AM TORNADO KENEFICK 30.11N 94.85W
05/26/2011 LIBERTY TX LAW ENFORCEMENT
TREES DOWN ON FM 1008. SOME BLOCKING STREETS.
1224 AM TSTM WND DMG 6 SSE DAYTON 29.97N 94.86W
05/26/2011 LIBERTY TX LAW ENFORCEMENT
TREES BLOWN DOWN IN WESTLAKE.
1255 AM HAIL SHERIDAN 29.49N 96.67W
05/26/2011 E2.75 INCH COLORADO TX LAW ENFORCEMENT
0117 AM TSTM WND DMG CORDELE 29.14N 96.63W
05/26/2011 JACKSON TX LAW ENFORCEMENT
ROOF RIPPED OFF A TRAILER HOME
0118 AM HAIL WINNIE 29.82N 94.38W
05/26/2011 E1.75 INCH CHAMBERS TX LAW ENFORCEMENT
0143 AM HAIL PASADENA 29.66N 95.15W
05/26/2011 E0.75 INCH HARRIS TX PUBLIC
HAIL AT BURKE AND RED BLUFF
&&
MM/BK/PLLocal storm report, May 26, 1:58 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
158 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SNOOK 30.49N 96.47W
05/25/2011 E0.75 INCH BURLESON TX TRAINED SPOTTER
0907 PM HAIL LAKE SOMERVILLE DAM 30.32N 96.53W
05/25/2011 E0.88 INCH WASHINGTON TX TRAINED SPOTTER
NICKEL SIZED HAIL ON COUNTY ROAD 416.
0911 PM HAIL SOMERVILLE 30.35N 96.53W
05/25/2011 E1.00 INCH BURLESON TX EMERGENCY MNGR
0930 PM HAIL SEBASTOPOL 30.91N 95.25W
05/25/2011 E0.75 INCH TRINITY TX PUBLIC
1025 PM HAIL 4 E BURTON 30.18N 96.53W
05/25/2011 E0.75 INCH WASHINGTON TX LAW ENFORCEMENT
PENNY SIZED HAIL ON OLD MILL ROAD
1028 PM HAIL 3 W HUNTSVILLE 30.71N 95.60W
05/25/2011 E0.75 INCH WALKER TX EMERGENCY MNGR
1030 PM HAIL 2 S HUNTSVILLE 30.68N 95.55W
05/25/2011 E1.00 INCH WALKER TX TRAINED SPOTTER
1040 PM HAIL 4 W HUNTSVILLE 30.71N 95.62W
05/25/2011 E1.75 INCH WALKER TX EMERGENCY MNGR
GOLFBALL SIZED HAIL AT INTERSECTION OF STATE HIGHWAY 30
AND FM HIGHWAY 1791.
1041 PM HAIL BRENHAM 30.16N 96.40W
05/25/2011 E0.50 INCH WASHINGTON TX LAW ENFORCEMENT
PEA TO DIME SIZED HAIL IN BRENHAM AND ON US HIGHWAY 290
AND LANGE LAKE ROAD.
1054 PM HAIL 6 NE NEW WAVERLY 30.60N 95.41W
05/25/2011 E1.75 INCH WALKER TX PUBLIC
GOLFBALL SIZED HAIL AT STATE HIGHWAY 150 AND FM HIGHWAY
1097
1054 PM HAIL 4 S HUNTSVILLE 30.65N 95.55W
05/25/2011 E0.88 INCH WALKER TX PUBLIC
NICKEL SIZED HAIL AT ELKINS LAKE
1130 PM HAIL COLUMBUS 29.70N 96.55W
05/25/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1132 PM HAIL 2 N CLEVELAND 30.37N 95.08W
05/25/2011 E1.75 INCH LIBERTY TX LAW ENFORCEMENT
GOLFBALL SIZED HAIL AT INTERSECTION OF FM HIGHWAY 1725
AND TONY TAP ROAD
1138 PM HAIL 6 W CLEVELAND 30.34N 95.18W
05/25/2011 E0.75 INCH MONTGOMERY TX LAW ENFORCEMENT
PENNY SIZED HAIL IN FOSTORIA
1140 PM HAIL CLEVELAND 30.34N 95.08W
05/25/2011 E1.75 INCH LIBERTY TX LAW ENFORCEMENT
GOLFBALL SIZED HAIL ALL AROUND CLEVELAND
1145 PM HAIL SPLENDORA 30.23N 95.16W
05/25/2011 E0.75 INCH MONTGOMERY TX LAW ENFORCEMENT
1149 PM TORNADO 7 N PLUM GROVE 30.30N 95.09W
05/25/2011 LIBERTY TX PUBLIC
PUBLIC REPORT. NO CONFIRMATION OF DAMAGE.
1150 PM HAIL 9 S COLUMBUS 29.57N 96.55W
05/25/2011 E1.75 INCH COLORADO TX LAW ENFORCEMENT
1150 PM HAIL 12 SSE COLUMBUS 29.54N 96.48W
05/25/2011 E1.75 INCH COLORADO TX LAW ENFORCEMENT
GOLF BALL SIZE HAIL IN ALTAIR AT THE INTERSECTION OF
HIGHWAYS 71 AND 98.
1200 AM HAIL WEIMAR 29.70N 96.78W
05/26/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1203 AM HAIL WEIMAR 29.70N 96.78W
05/26/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1215 AM TORNADO KENEFICK 30.11N 94.85W
05/26/2011 LIBERTY TX LAW ENFORCEMENT
TREES DOWN ON FM 1008. SOME BLOCKING STREETS.
1224 AM TSTM WND DMG 6 SSE DAYTON 29.97N 94.86W
05/26/2011 LIBERTY TX LAW ENFORCEMENT
TREES BLOWN DOWN IN WESTLAKE.
1255 AM HAIL SHERIDAN 29.49N 96.67W
05/26/2011 E2.75 INCH COLORADO TX LAW ENFORCEMENT
0117 AM TSTM WND DMG CORDELE 29.14N 96.63W
05/26/2011 JACKSON TX LAW ENFORCEMENT
ROOF RIPPED OFF A TRAILER HOME
0118 AM HAIL WINNIE 29.82N 94.38W
05/26/2011 E1.75 INCH CHAMBERS TX LAW ENFORCEMENT
0143 AM HAIL PASADENA 29.66N 95.15W
05/26/2011 E0.75 INCH HARRIS TX PUBLIC
HAIL AT BURKE AND RED BLUFF
0150 AM TSTM WND GST GANADO 29.04N 96.51W
05/26/2011 M70.00 MPH JACKSON TX LAW ENFORCEMENT
WIND GUST MEASURED WITH A PORTABLE WEATHER STATION
0150 AM HAIL GANADO 29.04N 96.51W
05/26/2011 E1.75 INCH JACKSON TX LAW ENFORCEMENT
&&
47The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:08 PM CDT | Special Weather Statement | HGX | Walker | 52 min |
| May 25, 8:14 PM CDT | Severe Thunderstorm Warning | HGX | Montgomery, San Jacinto, Walker | 61 min |
| May 25, 8:50 PM CDT | Severe Thunderstorm Warning | HGX | Burleson, Washington | 40 min |
| May 25, 9:19 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 28 min |
| May 25, 9:23 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 42 min |
| May 25, 9:30 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Montgomery, Walker, Washington | 60 min |
| May 25, 10:25 PM CDT | Special Weather Statement | HGX | Washington | 65 min |
| May 25, 10:31 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery, San Jacinto, Walker | 44 min |
| May 25, 10:46 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 44 min |
| May 25, 10:57 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, San Jacinto, Walker | 48 min |
| May 25, 11:23 PM CDT | Tornado Warning | HGX | Liberty, Montgomery | 52 min |
| May 25, 11:29 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 46 min |
| May 25, 11:56 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 49 min |
| May 25, 11:58 PM CDT | Tornado Warning | HGX | Liberty | 32 min |
| May 26, 12:12 AM CDT | Special Weather Statement | HGX | Harris | 63 min |
| May 26, 12:27 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 63 min |
| May 26, 12:45 AM CDT | Severe Thunderstorm Warning | HGX | Colorado, Jackson, Wharton | 45 min |
| May 26, 1:27 AM CDT | Special Weather Statement | HGX | Harris | 63 min |
| May 26, 1:28 AM CDT | Severe Thunderstorm Warning | HGX | Colorado, Jackson, Matagorda, Wharton | 62 min |
| May 26, 1:40 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston, Harris | 24 min |
| May 26, 1:50 AM CDT | Special Marine Warning | HGX | 55 min | |
| May 26, 2:42 AM CDT | Special Marine Warning | HGX | 79 min | |
| May 26, 2:56 AM CDT | Special Marine Warning | HGX | 94 min | |
| May 26, 2:59 AM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda | 61 min |
| May 26, 3:22 AM CDT | Special Marine Warning | HGX | 83 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.